# SDR MWEA060100

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 9936314503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE CAVITY HAS A CRACK IN THE INTERNAL DOUBLER AT THE PRODUCTION BUTT JOINT, LOCATED AT WING STATION XFS 194.850.  --  FABRICATED AND INSTALLED FILLER & STRAP.
